# SDR 9904473212

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 13-24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND SOFT FLOOR IN FORWARD GALLEY AREA.  FOUND CORROSION ON FLOORBEAMS AND SEAT TRACKS FROM FRAMES FS 13 TO 24.  REPAIRED PER SRM 51-72-11 AND NW DWG SA 5346-01004-2.
